# SDR AALA980151

- Difficulty date: January 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N864AA
- Make and model: Boeing 727223
- Aircraft serial: 21369
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 688
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION IN STR 28R STA 688 - STA 692.  INSTALLED NEW SECTION OF STR AT HAT CHANNEL PER SRM 53-10-3 PAGES 1 AND 2, ESO 11647 DATED 1-8-98.  TST:  56,192 HOURS.  CYCLES:  34,665. (X)
